# SDR SWIA201438627

- Difficulty date: July 1, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 29,846 hours, 24,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM RBL 9 OTBD ANGLE CRACKED.  C-CHECK, R & R FLOORBEAM ANGLE IAW REO.
